Numerical methods for determining an unknown spacewise-dependent source in the heat equation


Can E. , Bayrak M., Kaplan Z.

International Journal of Engineering Sciences& Management ISSN 2277-5528 (IJESM), vol.5, no.1, pp.217-219, 2015 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 5 Issue: 1
  • Publication Date: 2015
  • Title of Journal : International Journal of Engineering Sciences& Management ISSN 2277-5528 (IJESM)
  • Page Numbers: pp.217-219